# SDR FDEA200903311117

- Difficulty date: March 31, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN ENTIRE SEAT TRACK HAS CORROSION DAMAGE AND GOUGES FROM STA 1180 TO STA 1280, RBL 45.7 INCH.  CORROSION AND GOUGES ON SEAT TRACK FOUND EXCEEDED   DAMAGE LIMITS IAW SRM 53-00-52 FIG.101. SEAT TRACK REPLACED IAW SRM 51-40-02 REV. 96.  REPAIR IS CLASSIFIED AS MAJOR PER GMM 6-2-100 CRITERIA.
